# SDR HEEA078579

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,318 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247138
- Condition: Deteriorated
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#72948902.
